# SDR A6WA201644650

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 36,887 hours, 34,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS ROW 9-12 INOPERATIVE.  SECURED THE CONNECTOR AT ROW 9 IAW AMM 33-51-01.  NO OTHER DEFECTS NOTED.  OPS CHECKED GOOD.
